# SDR 97ZZZX4007

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8CF
- Make and model: Piper PA-31T
- Aircraft serial: 8020062
- System (JASC): 2150 · Cabin Cooling System
- Part: Key
- Part number: 424910
- Condition: Failed
- Location: Air Cond Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AIR CONDITIONER INOPERATIVE.  INSPECTION REVEALED THAT AIR CONDITIONER QUILL SHAFT DRIVE PULLEY WAS LOOSE ON QUILL SHAFT.  RESULTING HEAT BUILD-UP DEFORMED QUILL SHAFT, PULLEYS, AND ATTACH HARDWARE, AND DESTROYED DRIVE BELTS.  REPLACED QUILL SHAFT, BOTH BEARINGS, PULLEYS, BELTS, AND ASSOCIATED HARDWARE.  SYSTEM OPERATIONAL CHECKED NORMALLY.
